Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes low heart rate while on Bisoprolol?

I took one dose of bisoprolol at 2.5 mg yesterday at 12 pm. This is the only dose I have taken as my pulse was running in the 50s and sometimes 40s after taking the one dose. I am wondering how long it takes for bisoprolol to be out of your body s system as I have noticed my pulse has been running lower than usual today too, even though I did not take another dose
Wed, 30 Sep 2015
Report Abuse
Orthopaedic Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice. Bisoprolol will cause lowering of the heart rate because it is a beta blocker. But since it is going to such low levels of 40 per minute, this is very dangerous and this medicine should not be taken. Kindly consult your doctor and get it changed to another drug.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Aashish Raghu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My consultant said I could stop taking my bisropolol I was only on 2.5mg for about 7 month he advised me my heart rate would go up, but is it...